# SDR UALA2011062903201

- Difficulty date: June 26, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,528 hours, 22,868 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS SEAT 20 ABC ARE NOT ATTACHED TO THE FLOOR TRACKS.  SECURED SEAT ROW 20ABC.  UPON FURTHER INSPECTION SEAT ROWS 21ABC AND 28DEF FRONT ANTI-RATTLE CLIPS FOUND TO BE SLIGHTLY LOOSE.  SEAT ROWS WERE SECURE IN THE TRACK.  ADJUSTED ANTI-RATTLE CLIPS.
